Alert archive / Mississippi / Dense Fog Advisories in 2012

Dense Fog Advisory 21, NWS Jackson, MS

December 8, 201240 counties in Mississippi

NWS Jackson, MS issued this dense fog advisory at Dec 8, 2012, 4:03 AM CST for 40 counties in Mississippi. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Dec 8, 2012, 4:03 AM CST (10:03 UTC)
Expired
Dec 8, 2012, 10:01 AM CST
In force
6 hr
Issued by
NWS Jackson, MS
All 40 counties

Adams County, MS, Attala County, MS, Carroll County, MS, Choctaw County, MS, Claiborne County, MS, Clarke County, MS, Clay County, MS, Copiah County, MS, Covington County, MS, Forrest County, MS, Franklin County, MS, Grenada County, MS, Hinds County, MS, Holmes County, MS, Jasper County, MS, Jefferson County, MS, Jefferson Davis County, MS, Jones County, MS, Kemper County, MS, Lamar County, MS, Lauderdale County, MS, Lawrence County, MS, Leake County, MS, Lincoln County, MS, Lowndes County, MS, Madison County, MS, Marion County, MS, Montgomery County, MS, Neshoba County, MS, Newton County, MS, Noxubee County, MS, Oktibbeha County, MS, Rankin County, MS, Scott County, MS, Simpson County, MS, Smith County, MS, Warren County, MS, Webster County, MS, Winston County, MS, Yazoo County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 32 km from the middle of the area, began a volume at 10:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 10.1 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2012-12-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 45 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2012-12-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
45 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
867 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
191 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

344 
WWUS74 KJAN 081003
NPWJAN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON MS
403 AM CST SAT DEC 8 2012

MSZ026>033-036>039-042>066-072>074-081600-
/O.NEW.KJAN.FG.Y.0021.121208T1003Z-121208T1600Z/
GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-
HOLMES-ATTALA-WINSTON-NOXUBEE-YAZOO-MADISON MS-LEAKE-NESHOBA-
KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-
COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-
LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-
FORREST-
INCLUDING THE CITIES OF...GRENADA...VAIDEN...NORTH CARROLLTON...
CARROLLTON...WINONA...EUPORA...MABEN...MATHISTON...WEST POINT...
COLUMBUS...ACKERMAN...WEIR...STARKVILLE...DURANT...TCHULA...
LEXINGTON...PICKENS...GOODMAN...KOSCIUSKO...LOUISVILLE...MACON...
BROOKSVILLE...YAZOO CITY...RIDGELAND...MADISON...CANTON...
CARTHAGE...PHILADELPHIA...PEARL RIVER...DE KALB...SCOOBA...
VICKSBURG...JACKSON...PEARL...BRANDON...RICHLAND...FOREST...
MORTON...NEWTON...UNION...DECATUR...CONEHATTA...MERIDIAN...
PORT GIBSON...CRYSTAL SPRINGS...HAZLEHURST...WESSON...MAGEE...
MENDENHALL...TAYLORSVILLE...RALEIGH...BAY SPRINGS...HEIDELBERG...
QUITMAN...STONEWALL...SHUBUTA...FAYETTE...NATCHEZ...BUDE...
ROXIE...MEADVILLE...BROOKHAVEN...MONTICELLO...NEW HEBRON...
PRENTISS...BASSFIELD...COLLINS...MOUNT OLIVE...LAUREL...
COLUMBIA...WEST HATTIESBURG...LUMBERTON...PURVIS...HATTIESBURG
403 AM CST SAT DEC 8 2012

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM CST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CST THIS MORNING. 


* VISIBILITY: AREAS OF DENSE FOG WILL CAUSE VISIBILITIES TO FALL TO
  A QUARTER MILE OR LESS THIS MORNING.

* IMPACTS: HAZARDOUS DRIVING CONDITIONS ARE EXPECTED IN THE IMPACTED
  AREAS. MOTORISTS ARE URGED TO USE CAUTION WHEN DRIVING...USE LOW
  BEAM SETTINGS IN AREAS OF DENSE FOG...AND TO ALLOW FOR INCREASED
  TRAVEL TIME TO DESTINATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

&&

$$

CME
1 follow-up statement
327 
WWUS74 KJAN 081601
NPWJAN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON MS
1001 AM CST SAT DEC 8 2012

...FOG HAS LIFTED AND DENSE FOG ADVISORY HAS ENDED...

MSZ026>033-036>039-042>066-072>074-081715-
/O.CAN.KJAN.FG.Y.0021.000000T0000Z-121208T1600Z/
GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-
HOLMES-ATTALA-WINSTON-NOXUBEE-YAZOO-MADISON MS-LEAKE-NESHOBA-
KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-
COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-
LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-
FORREST-
INCLUDING THE CITIES OF...GRENADA...VAIDEN...NORTH CARROLLTON...
CARROLLTON...WINONA...EUPORA...MABEN...MATHISTON...WEST POINT...
COLUMBUS...ACKERMAN...WEIR...STARKVILLE...DURANT...TCHULA...
LEXINGTON...PICKENS...GOODMAN...KOSCIUSKO...LOUISVILLE...MACON...
BROOKSVILLE...YAZOO CITY...RIDGELAND...MADISON...CANTON...
CARTHAGE...PHILADELPHIA...PEARL RIVER...DE KALB...SCOOBA...
VICKSBURG...JACKSON...PEARL...BRANDON...RICHLAND...FOREST...
MORTON...NEWTON...UNION...DECATUR...CONEHATTA...MERIDIAN...
PORT GIBSON...CRYSTAL SPRINGS...HAZLEHURST...WESSON...MAGEE...
MENDENHALL...TAYLORSVILLE...RALEIGH...BAY SPRINGS...HEIDELBERG...
QUITMAN...STONEWALL...SHUBUTA...FAYETTE...NATCHEZ...BUDE...
ROXIE...MEADVILLE...BROOKHAVEN...MONTICELLO...NEW HEBRON...
PRENTISS...BASSFIELD...COLLINS...MOUNT OLIVE...LAUREL...
COLUMBIA...WEST HATTIESBURG...LUMBERTON...PURVIS...HATTIESBURG
1001 AM CST SAT DEC 8 2012

...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSON HAS CANCELLED THE DENSE
FOG ADVISORY FOR ALL OF CENTRAL MISSISSIPPI. 

THE WIDESPREAD DENSE FOG ACROSS NEARLY ALL OF CENTRAL MISSISSIPPI HAS
LIFTED AND VISIBILITIES HAVE IMPROVED STEADILY DURING THE MID MORNING
HOURS. AREAS OF LOW CLOUDS WERE PERSISTING BUT THESE SHOULD BE
BREAKING UP THROUGH THE MIDDAY. 

$$

40

What forecasters said that day

The local office's own words before this dense fog advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this dense fog advisory went out at Dec 8, 3:30 AM CST, 33 minutes earlier.

Area forecast discussion, Dec 8, 3:30 AM CST, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
330 AM CST SAT DEC 8 2012

.SHORT TERM...TODAY THROUGH MONDAY...A COUPLE OF ITEMS WILL BE THE
FOCUS FOR THIS SHORT TERM. FIRST BEING SOME CHANCES FOR
SHOWERS/STORMS TODAY...THEN SHIFTING TO THE STORM CHANCES FOR SUNDAY
NIGHT INTO MONDAY. LASTLY WILL BE THE DRAMATIC TEMP CHANGE/COOL DOWN
ON MONDAY IN THE WAKE OF THE STRONG COLD FRONT.

TODAY IS TURNING OUT TO BE A BIT MORE INTERESTING IN THE PRECIP
DEPARTMENT. CURRENTLY THERE IS SOME LIGHT RAIN/DRIZZLE ACROSS THE
I-59 CORRIDOR AS A MOIST AXIS EXISTS ACROSS THAT REGION. STRONG
ISENTROPIC UPGLIDE IN THE LOWER LEVELS IS PROVIDING ENOUGH LIFT FOR
VERY LIGHT PRECIP. WILL COVER THIS WITH DRIZZLE WORDING THIS
MORNING. THERE IS ALSO SOME POTENTIAL FOR FOG AND WILL CONTINUE TO
MENTION THAT IN THE FORECAST THIS MORNING AS WELL. CONFIDENCE ON HOW
DENSE OR WIDESPREAD IT WILL BE IS NOT REAL HIGH...SO WILL MENTION
PATCHY. IF IT BECOMES MORE DENSE AND WIDESPREAD...WILL UPDATE AS
NEEDED. ACROSS THE NW/W HALF THIS MORNING INTO THE
AFTERNOON...SHOWERS AND SOME TSRA WILL BE POSSIBLE. THERE EXISTS A
SUBTLE S/WV TO OUR NW AND THIS WILL PROVIDE SOME DECENT MID/UPPER
LIFT TODAY. ALSO THIS FEATURE WILL HELP A WEAK FRONTAL WAVE DEVELOP
ALONG A STALLED BOUNDARY TO OUR NW. THIS WILL PROVIDE SOME LEVEL
MOISTURE CONVERGENCE AND SUPPORT SOME CONVECTIVE ACTIVITY. SOME OF
THIS IS ALREADY STARTED TO OUR W/NW AND LOOKS TO BE POSSIBLE ACROSS
PART OF THE W/NW CWA THIS MORNING. A STRONG STORM IS NOT TOTALLY OUT
OF THE QUESTION...BUT THERE REMAINS SOME LIMITING FACTORS. BEFORE I
WOULD MENTION SUCH A RISK...INSTABILITY VALUES WOULD HAVE TO
INCREASE. STILL SOMETHING TO KEEP AN EYE ON THIS MORNING.

PRECIP ACTIVITY WILL BEGIN DECREASING BY LATE AFTERNOON AN EVENING
AS LIFT EXITS THE AREA. WILL HOLD ONTO SOME POPS BASED OFF MODEL
GUID OUTPUT. TODAY WILL ALSO CONTINUE THE UNSEASONABLY WARM
CONDITIONS WHICH WILL LINGER INTO SUNDAY.

SUNDAY LOOKS TO BE MOSTLY QUIET AS THE ATMOSPHERE RESPONDS AND SETS
UP FOR THE MAIN PART OF THE SYSTEM LATER SUNDAY NIGHT INTO MONDAY.
NUMERICAL MODELS SEEM TO HAVE A BETTER HANDLE ON THE TIMING...BUT
STILL OFFER SOME DIFFERENCES. THEY ARE ALSO IN BETTER AGREEMENT ON
THE WIND SHEAR IN PLACE ALONG WITH THE INSTABILITY (WHICH IS NOT
REAL HIGH) FOR SUN NGT INTO MONDAY. IN A GENERAL SENSE...MODELS ARE
ADVERTISING MUCAPE OF 300-700 J/KG ACROSS THE AREA ALONG WITH
25-30KTS OF 0-1KM SHEAR. WHILE THIS IS NOT REAL IMPRESSIVE...IT IS
SUPPORTIVE OF A MIX OF STRONG/SVR STORMS. IT LOOKS LIKE SOME SORT OF
LINE WILL PUSH THROUGH THE CWA WITH THE PRIMARY THREAT BEING
DAMAGING WINDS FROM THE FEW STRONGER SECTIONS OF THE LINE. SOME
LIMITING FACTORS ARE THAT THE STRONGEST UPPER FORCING WILL LAG THE
LOW LEVEL FORCING...AND THE FACT THAT COLD/DENSE LOW LEVEL AIR WILL
BE DRIVING THE ACTIVITY WHICH COULD CAUSE A STABLE BOUNDARY LAYER
AND LIMIT WIND GUST POTENTIAL. WHILE THE W/NW AREAS LOOK TO BE THE
LOCATIONS THAT MAY HAVE THE BEST POTENTIAL AT SEEING THE STRONGER
ACTIVITY...WILL CONTINUE TO MENTION SOME RISK FOR ALL AREAS.

LASTLY...TEMPS IN THE WAKE OF THE FRONT WILL BE SUBSTANTIALLY
COLDER. READINGS WILL FALL INTO THE LOWER 50S...THEN 40S AFTER THE
FRONT AND NOT REBOUND AT ALL DURING MONDAY. SOME AREAS WILL SEE
HIGHS OCCUR AT THE START OF THE MONDAY PERIOD WITH CONDITIONS
GETTING COLDER DURING THE DAY. FOR FORECAST SPECIFICS...THE GFS WAS
A TAD FAST AND HAVE OPTED TO FOLLOW THE SLIGHTLY SLOWER TIMING OF
THE NAM/EURO/SREF. CONDITIONS WILL ALSO BE QUITE BREEZY IN THE WAKE
OF THE FRONT...LOOK FOR MORE SPECIFIC DETAILS ON THAT AS WE GET
CLOSER TO THE FRONTAL PASSAGE AND CONFIDENCE INCREASES ON HOW STRONG
THOSE GRADIENT WINDS MIGHT GET. /CME/

.LONG TERM...MONDAY NIGHT INTO NEXT WEEKEND...DEFINITE FORECAST
CHALLENGES TO BE FOUND IN THE LONG TERM...ESPECIALLY IN THE LATTER
PORTION AS CONTINUED TRANSITION TO A MORE ACTIVE WEATHER PATTERN FOR
OUR REGION IS ACCOMPANIED BY COMPUTER MODEL DISAGREEMENT.

BUT...INITIALLY...THE FORECAST IS RATHER STRAIGHTFORWARD AS HEALTHY
COLD AIR ADVECTION DOMINATES THE REGION MONDAY NIGHT INTO TUESDAY IN
THE WAKE OF MONDAYS FRONTAL PASSAGE. SEEMS TO BE SOME CHANCE OF
LINGERING LIGHT RAIN AND DRIZZLE WITH LOW CLOUDS MONDAY EVENING AS
CLOUDS TAKE SOME TIME TO CLEAR. FOR THAT REASON I BOOSTED MEX POPS A
LITTLE IN AT LEAST EASTERN MS FOR MONDAY EVENING. TEMPERATURES ARE
EXPECTED TO BOTTOM OUT IN THE UPPER 20S TO LOWER 30S EARLY TUESDAY
MORNING WITH NORTH WINDS MAKING FOR SOME VERY UNPLEASANT WIND
CHILLS. FORTUNATELY...ALL PRECIP SHOULD BE CLEARING OUT TO THE EAST
WAY BEFORE TEMPS APPROACH FREEZING ANYWHERE. FOR DAYTIME TUESDAY
MODELS GENERALLY AGREE SOME CIRRUS STREAMING BACK IN FROM THE
SOUTHWEST COULD LIMIT SUNSHINE SOMEWHAT IN THE SOUTHEAST HALF OF
ZONES. THIS FACT...IN COMBO WITH LIMITED MIXING IN THE COLD AIR
ADVECTION REGIME...PROMPTED ME TO LOWER MEX HIGH ACROSS THE BOARD BY
2 TO 4 DEGREES. THIS LEADS INTO DECENT RAD COOLING ANTICIPATED FOR
TUESDAY NIGHT WHERE COLDER-TRENDING MEX LOWS (NOW MOSTLY IN THE MID
TO UPPER 20S) LOOK GOOD.

THEN WE COME TO WEDNESDAY AND WEDNESDAY NIGHT WHEN COOL AIR MASS
WILL BE STILL LOCKED IN PLACE AT THE SURFACE BUT MODELS AGREE A
DECENT H500 SHORT WAVE WILL MIGRATE THROUGH THE LOWER MS VALLEY.
GFS/EURO EXPLICIT OPERATIONAL GUIDANCE NOW SUGGESTS ENOUGH MOISTURE
FOR PRECIP PRODUCTION SHOULD REMAIN MOSTLY SHUNTED TO OUR SOUTH AND
SOUTHEAST IN ASSOCIATION WITH THIS SYSTEM. HOWEVER...PREVIOUS OP
EURO RUN AND LATEST GFSENSEMBLE GIVES INDICATION THAT AT LEAST LOW
END CHANCES OF PRECIP IN MAINLY SOUTHEAST HALF OF ZONES CANNOT BE
IGNORED. LATEST MEX MOS PLAYING IT TOO SAFE IT SEEMS WITH WIDESPREAD
20 TO 30 POPS AND INTERPRETATION OF ALL GUIDANCE MAKES IT MORE
SENSIBLE TO CUT POPS 5 TO 15 POINTS IN ALL BY SOUTHEAST ZONES. GIVEN
CHILLY AIR IN PLACE ONE MIGHT THINK WINTRY PRECIP COULD CONCEIVABLY
BE A WORRY WITH THIS SYSTEM...BUT ALAS EXPECTED AFTERNOON INTO
EVENING TIMING SHOULD ENSURE POTENTIAL FOR THIS IN OUR AREA IS
EXTREMELY LOW. MEX TEMPS DROPPED A LITTLE WEDNESDAY BUT LOOK GOOD
WEDNESDAY NIGHT.

TEMPERATURE MODERATION SHOULD GET UNDERWAY THURSDAY AS FLOW TURNS
AROUND QUICKLY TO SOUTHERLY IN REACTION TO WESTERN CONUS TROUGH
ENERGY AND LOW PRESSURE FORMING IN THE PLAINS. MODELS START TO SHOW
CONSIDERABLE DISAGREEMENT WITH HOW QUICKLY OR IN WHAT EXACT MANNER
THIS ENERGY TRANSLATES EAST TOWARD OUR REGION THROUGH THE END OF THE
WEEK. DECENT CONFIDENCE THAT RAIN CHANCES WILL ARRIVE BY
SATURDAY...BUT AT LEAST A LITTLE POTENTIAL THEY COULD RETURN BY
FRIDAY. TEMPERATURES WILL PROBABLY CONTINUE TO TREND UPWARD FROM
THURSDAY UNTIL THE NEXT COLD FRONT PASSES...BUT THIS FRONTAL PASSAGE
MIGHT COME AS EARLY AS NEXT SATURDAY. MEX TEMPS ACCEPTED COMPLETELY
THURSDAY THROUGH SATURDAY...BUT THEY MAY TURN OUT TO BE TOO
WARM...ESPECIALLY CONSIDERING STRONG HINTS OF -NAO TELECONNECTION
DEVELOPING THROUGH THE LONG TERM PERIOD. /BB/

&&

.AVIATION...BASICALLY THE AREA HAS A MIX OF LIFR TO VFR THIS MORNING
AND THIS LOOKS TO HOLD UNTIL MID/LATE MORNING BEFORE CONDITIONS
BEGIN TO IMPROVE. THE WORST CONDITIONS WILL BE ACROSS THE CENTRAL
AND EASTERN HALF WHERE LIFR/IFR VIS/CEILINGS WILL EXIST. VFR/MVFR
CONDITIONS LOOK TO HOLD ACROSS THE NW DELTA. ALL CONDITIONS WILL
BEGIN TO IMPROVE BY 14-16Z WITH LIKELY SOME PERIOD OF MVFR CEILINGS
HOLDING BETWEEN 16-20Z. BEYOND THAT...VFR SHOULD EXIST BEFORE LOWER
CEILINGS RETURN AFTER 04-07Z. /CME/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       75  56  78  56 /  26  19   9  87
MERIDIAN      76  54  77  61 /  16  11   5  69
VICKSBURG     75  57  78  51 /  35  23  15  90
HATTIESBURG   78  56  78  61 /  10   9   6  57
NATCHEZ       74  59  77  55 /  26  14  15  86
GREENVILLE    72  58  76  45 /  47  51  25  96
GREENWOOD     74  58  77  49 /  44  48  14  96

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

CME/BB
Hazardous weather outlook, Dec 7, 3:08 PM CST, 12 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
308 PM CST FRI DEC 7 2012

MSZ030-031-033-038-039-045-046-050>052-055>058-063>066-072>074-
082115-
CLAY-LOWNDES-OKTIBBEHA-WINSTON-NOXUBEE-NESHOBA-KEMPER-SCOTT-
NEWTON-LAUDERDALE-SIMPSON-SMITH-JASPER-CLARKE-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
308 PM CST FRI DEC 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHEASTERN MISSISSIPPI.

.DAY ONE...TONIGHT AND SATURDAY

AREAS OF DENSE FOG WILL BE POSSIBLE OVER PORTIONS OF EASTERN AND
SOUTHEASTERN MISSISSIPPI AFTER MIDNIGHT TONIGHT. TRAVELERS SHOULD
USE CAUTION OVERNIGHT AND DURING THE MORNING COMMUTE AS VISIBILITY
COULD QUICKLY BE REDUCED TO ONE QUARTER OF A MILE OR LESS IN AREAS
OF DENSE FOG. REMEMBER TO SLOW DOWN...USE YOUR LOW BEAMS...AND KEEP
PLENTY OF DISTANCE BETWEEN YOU AND THE VEHICLE IN FRONT OF YOU. THE
FOG WILL DISSIPATE BY LATE MORNING SATURDAY.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY

STRONG TO POSSIBLY SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE SUNDAY
INTO MONDAY. EXACT TIMING AND EXTENT OF SEVERE WEATHER POTENTIAL WITH
THIS SYSTEM REMAINS UNCERTAIN AT THIS TIME...SO KEEP CHECKING BACK
FOR THE LATEST UPDATES HEADING INTO THIS WEEKEND.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED LATE SUNDAY INTO MONDAY.

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>029-032-
034>037-040>044-047>049-053-054-059>062-082115-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CHOCTAW-
WASHINGTON-HUMPHREYS-HOLMES-ATTALA-ISSAQUENA-SHARKEY-YAZOO-
MADISON MS-LEAKE-WARREN-HINDS-RANKIN-CLAIBORNE-COPIAH-JEFFERSON-
ADAMS-FRANKLIN MS-LINCOLN-
308 PM CST FRI DEC 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...NORTHEAST LOUISIANA AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY

STRONG TO POSSIBLY SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE SUNDAY
INTO MONDAY. EXACT TIMING AND EXTENT OF SEVERE WEATHER POTENTIAL WITH
THIS SYSTEM REMAINS UNCERTAIN AT THIS TIME...SO KEEP CHECKING BACK
FOR THE LATEST UPDATES HEADING INTO THIS WEEKEND.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED LATE SUNDAY INTO MONDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

17

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 8, 8:25 AM CSTSpecial Weather StatementJANBolivar45 min
Dec 8, 5:44 PM CSTSpecial Weather StatementJANSharkey46 min

Nearby

Dense Fog Advisories in Mississippi, 2012Every dense fog advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.